# SDR YENA2021010700008

- Difficulty date: January 2, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 64,659 hours, 23,225 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Condition: Leaking
- Location: Fuel Sump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PRIOR TO BOARDING THE AIRCRAFT, THE EXISTING INFLIGHT CREW ADVISED US OF INTENSE "DIRTY SOCK" ODORS DURING TAKE OFF AND AGAIN ON DESCENT.  HE STATED THAT THE FIRST OFFICER COMPLAINED THAT HIS EYES WERE WATERING AS A RESULT.  FOUND FUEL RESIDUE NEAR PACK NR 1 INLET.  DETERMINED LT CENTER TANK FUEL SUMP WATER DRAIN VALVE LEAKING FUEL.  RESEATED LT CENTER TANK FUEL SUMP WATER DRAIN VALVE, REF AMM 28-11-41 AND CLEANED SURROUNDING AREAS.  OPERATIONS CHECK PACKS NR 1 & NR 2 FOR ABOUT 30MIN.  NO ABNORMAL SMELL.
